Shahzad Amin SHEIKH


Symbol Error Probability Performance of Rectangular QAM with MRC Reception over Generalized α-µ Fading Channels
Furqan Haider QURESHI Qasim Umar KHAN Shahzad Amin SHEIKH Muhammad ZEESHAN 
Publication:   
Publication Date: 2018/03/01
Vol. E101-A  No. 3  pp. 577-584
Type of Manuscript:  PAPER
Category: Communication Theory and Signals
Keyword: 
symbol error probabilityrectangular quadrature amplitude modulationSIMOmaximal-ratio combiningα-µ fading channel
 Summary | Full Text:PDF(1.9MB)